# SDR 00FDEA00781

- Difficulty date: November 18, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Failed
- Location: Rt Mlg Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN CAPT PLACED GEAR HANDLE IN OFF POS RT MLG RED LIGHT AND RT MLG DOOR OPEN LIGHT ILLUM.  C/W RED TABS AND RETURN TO UP POS.  REPEAT DISCREPANCY.  *S/D*  REMOVED AND REPLACED RT MLG UPLOCK ASSY, LOCK ACTUATOR, VALVE ASSY PER MM 32-32-51, 32-33-1, 32-32-21.  NO LEAKS FOUND.
